Such as Statins lowering your B12 levels.....I'm wondering how this adds up to Peripheral Neuropathy and where muscle pain, fatigue fit in to this drugs side effects? Hmmmm...interesting!
My father in law began taking the statins years ago....his Cholesterol a bit higher than recommended...but not all that high.
He's not over weight and seems physically fit.
But his HMO doc suggested he take the Statin to lower his Cholestrol numbers.
Now he gets B12 injections....they give him twice a month!
Does anyone see a connection here?
But when I tried to explain my little knowledge regarding Statins and B12 levels....just fell on deaf ears.
And when I tried to explain that the Methlycobalmin, sublingual B12 is just as effective as an injection....now how utterly simple?! No...couldn't be that easy!
I think he began to stuff cotton in his ears by this time.
I shut up when he brought out the head phones.
Go ahead....stick your behind out and go for a little sting! Pay the $38 each trip....its much better than getting a 90 day supply for less than $12~
You see....he needs his B12 because of his slight fatigue....after all he's over 85 years old retired Educator....and what do I know?
I just studied "rocks" in college (geology)! Oh well....let 'em swallow all the Statins he wants!
Its back to the old question...."What came first...the chicken or the egg?!"
Its going to take years and needless suffering before the truth is told about drugs that strip the body of vitamins and minerals.